NFL-paper - How Does the NFL Rate the Passing Ability of Quarterbacks Author(s Roger W Johnson Source The College Mathematics Journal Vol 24 No

Info iconThis preview shows pages 1–3. Sign up to view the full content.

View Full Document Right Arrow Icon
How Does the NFL Rate the Passing Ability of Quarterbacks? Author(s): Roger W. Johnson Source: TheCollegeMathematicsJournal, Vol. 24, No. 5 (Nov., 1993), pp. 451-453 Published by: Mathematical Association of America Stable URL: http://www.jstor.org/stable/2687017 . Accessed: 03/10/2011 10:37 . http://www.jstor.org/page/info/about/policies/terms.jsp JSTOR is a not-for-profit service that helps scholars, researchers, and students discover, use, and build upon a wide range of content in a trusted digital archive. We use information technology and tools to increase productivity and facilitate new forms of scholarship. For more information about JSTOR, please contact [email protected] Mathematical Association of America is collaborating with JSTOR to digitize, preserve and extend access to The College Mathematics Journal. http://www.jstor.org
Background image of page 1

Info iconThis preview has intentionally blurred sections. Sign up to view the full version.

View Full DocumentRight Arrow Icon
EDITOR Frank Flanigan Department ofMathematicsand Computer Science San Jose State University San Jose, CA 95192 ASSISTANT EDITOR Richard Pfiefer San Jose State University CLASSROOM CAPSULES A Classroom Capsule is a shortarticlethatcontainsa new insight on a topictaught intheearlier years of undergraduate mathematics.Please submit manuscriptspreparedaccording tothe guidelines on the inside frontcover to Nazanin Azarnia,Department of Mathematics,Santa Fe
Background image of page 2
Image of page 3
This is the end of the preview. Sign up to access the rest of the document.

This note was uploaded on 10/25/2011 for the course COMPUTER S 101 taught by Professor Orfandi during the Spring '11 term at Rutgers.

Page1 / 4

NFL-paper - How Does the NFL Rate the Passing Ability of Quarterbacks Author(s Roger W Johnson Source The College Mathematics Journal Vol 24 No

This preview shows document pages 1 - 3. Sign up to view the full document.

View Full Document Right Arrow Icon
Ask a homework question - tutors are online